# SDR HALA0700190

- Difficulty date: April 22, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 332 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 322, BETWEEN STR 23L AND STR 24L HAS LIGHTNING STRIKE.  LISGHTNING STRIKE OF FUSELAGE SKIN BS 332 BETWEEN STR 23 AND 24 LH WAS REPAIRED PER HAL M105 597053.
